# SDR UALA2010040501120

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 27,290 hours, 12,226 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS A POSSIBLE RUBBER BURNING ODOR OR ELECTRICAL BURNING ODOR IN THE VICINITY OF ROW 24ABC.  A NON-REV CREWMAN CHECKED IT OUT AND FOUND THE SMELL HAD DISSIPATED. NO FURTHER PROBLEMS FOUND. SAMC ADVISES THAT UPON ARRIVAL CHECK THE CABIN EMERGENCY EXIT LIGHTS AND THE CABIN LIGHTING IN THE VICINITY. ALSO OPEN THE PASSENGER SERVICE UNITS AND CHECK THE OXYGEN GENERATOR CONDITION AND THE LIGHTING BALLASTS ABOVE THE SEAT ROW.  CHECKED THE AREA AT 24ABC INCLUDING THE AFT CARGO PIT. FOR EVIDENCE OF SMOKE OR BURNING SMELL NO DAMAGE NOTED, THE CABIN LIGHTS AND PASSENGER SERVICE UNIT CHECKED GOOD. ALL SYSTEMS WERE NORMAL.
